# SDR SWAA2022121380900

- Difficulty date: December 13, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,217 hours, 31,153 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB PANEL 191AR AFT ATTACH BRACKET CRACKED / [01] REMOVED AND REPLACED WTB 191AR ATTACH BRACKET PER SRM 51-40-02
